Title: Probabilistic proofs of asymptotic formulas for some classical-polynomials
Authors: Maejima, M ×
Van Assche, Walter #
Issue Date: 1985
Publisher: Cambridge univ press
Series Title: Mathematical proceedings of the cambridge philosophical society vol:97 issue:MAY pages:499-510
ISSN: 0305-0041
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science